Volume 36, Issue 2 (3-2018)                   JCME 2018, 36(2): 119-138 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zohali H, Naderi B, Mohammadi M. New Mathematical Model and Algorithm for Economic Lot Scheduling Problem in Flexible Flow Shop. JCME. 2018; 36 (2) :119-138
URL: http://jcme.iut.ac.ir/article-1-717-en.html
1- Department of Industrial Engineering, Faculty of Engineering, Kharazmi University, Tehran, Iran
2- Department of Industrial Engineering, Faculty of Engineering, Kharazmi University, Tehran, Iran , bahman.naderi@khu.ac.ir
Abstract:   (2326 Views)
This paper addresses the lot sizing and scheduling problem for a number of products in flexible flow shop with identical parallel machines. The production stages are in series, while separated by finite intermediate buffers. The objective is to minimize the sum of setup and inventory holding costs per unit of time. The available mathematical model of this problem in the literature suffers from huge complexity in terms of size and computation. In this paper, a new mixed integer linear program is developed for delay with the huge dimentions of the problem. Also, a new meta heuristic algorithm is developed for the problem. The results of the numerical experiments represent a significant advantage of the proposed model and algorithm compared with the available models and algorithms in the literature.
Full-Text [PDF 459 kb]   (881 Downloads)    
Type of Study: Research | Subject: Special
Received: 2018/02/26 | Accepted: 2018/02/26 | Published: 2018/02/26

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2020 All Rights Reserved | Computational Methods in Engineering

Designed & Developed by : Yektaweb